MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT SLIDING-POST, 50BX; INTRAVASCULAR CATHETER SECUREMENT DEVICE

BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT SLIDING-POST, 50BX; INTRAVASCULAR CATHETER SECUREMENT DEVICE
Catalog Number VPPCSP
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of juasf239 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported on (b)(6) 2017 that the clear plastic securement device that holds the butterfly wings on the picc came apart from the white foam adhesive on application to the patient.There was no reported patient injury.

Brand Name
STATLOCK PICC PLUS CRESCENT SLIDING-POST, 50BX
Common Device Name
INTRAVASCULAR CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6799207
Report Number3006260740-2017-01303
Device Sequence Number11164009
Product Code KMK
UDI-Device Identifier00801741083365
UDI-Public(01)00801741083365
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue NumberVPPCSP
Device Lot NumberJUASF239
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1